# SDR C2XA11RI121

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 21,541 hours, 11,482 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2770138101SD
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5836 - RIC - FLIGHT CREW REPORTED FUEL LEAKING OUT OF LEFT WING.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  RIC MX REMOVED AND REPLACED LEFT WING FLAP VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
